# SDR FDEA201508182605

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N10428
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STATION 1520, STRINGER 24R, FRAME SPLICE HAS GOUGE MARKS.  R & R WITH NEW FABRICATED FRAME SPLICE IAW DWG 146N1017 SHT 3 REV D.  FRAME SPLICE FABRICATED IAW DWG 146N1042 SHT 01 REV A.  REPAIR CLASSIFIED AS MAJOR.
